# SDR COMA0560729

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 19,827 hours, 18,844 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Part serial: 2354
- Condition: Unreliable
- Location: Te Flaps
- Part time: 8,205 hours, 7,012 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5399 - FLAPS FAIL CAUTION.  REPLACED THE LT NR 4 FLAP ACTUATOR.
